# SDR UALA2010082303107

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 54,962 hours, 20,524 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY PIGTAIL- ELECTRICAL CORD SMOKING OR SPARKING AT 106. (LOCATION NOT DEFINED - CK CABIN FORM FOR SPECIFIC LOCATIONS), AFT CBN LT AFT LAV. THIS ACFT HAS NO GALLEY ELECTRICAL CORDS INSTALLED, INSPECTED AFT LAV, NO LOOSE ELECTRICAL CONNECTIONS VISIBLE.
